RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 53, Pages 15–26 (Mi iimi367)  

Numerical methods for construction of value functions in optimal control problems on an infinite horizon

A. L. Bagnoa, A. M. Tarasyevba

a Ural Federal University, pr. Lenina, 51, Yekaterinburg, 620083, Russia
b Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: This article deals with the optimal control problem on an infinite horizon, the quality functional of which is contained in the integrand index and the discounting factor. A special feature of this formulation of the problem is the assumption of the possible unboundedness of the integrand index. The problem reduces to an equivalent optimal control problem with a stationary value function as a generalized (minimax, viscosity) solution of the Hamilton–Jacobi equation satisfying the Hölder condition and the condition of linear growth. The article describes the backward procedure on an infinite horizon. It is the method of numerical approximation of the generalized solution of the Hamilton–Jacobi equation. The main result of the article is an estimate of the accuracy of approximation of a backward procedure for solving the original problem. Problems of the analyzed type are related to modeling processes of economic growth and to problems of stabilizing dynamic systems. The results obtained can be used to construct numerical finite-difference schemes for calculating the value function of optimal control problems or differential games.

Keywords: optimal control, generalized solutions of Hamilton–Jacobi equations, value function, approximation schemes, backward procedures.

DOI: https://doi.org/10.20537/2226-3594-2019-53-02

Full text: PDF file (158 kB)
References: PDF file   HTML file

UDC: 517.977
MSC: 49K15
Received: 13.04.2019

Citation: A. L. Bagno, A. M. Tarasyev, “Numerical methods for construction of value functions in optimal control problems on an infinite horizon”, Izv. IMI UdGU, 53 (2019), 15–26

Citation in format AMSBIB
\Bibitem{BagTar19}
\by A.~L.~Bagno, A.~M.~Tarasyev
\paper Numerical methods for construction of value functions in optimal control problems on an infinite horizon
\jour Izv. IMI UdGU
\yr 2019
\vol 53
\pages 15--26
\mathnet{http://mi.mathnet.ru/iimi367}
\crossref{https://doi.org/10.20537/2226-3594-2019-53-02}
\elib{http://elibrary.ru/item.asp?id=38503195}


Linking options:
  • http://mi.mathnet.ru/eng/iimi367
  • http://mi.mathnet.ru/eng/iimi/v53/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:42
    Full text:18
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019